# SDR IPXA09855353

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 56113861
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-S1-02 LT HORIZ STAB DOUBLER AT XFS 115.00 MINIMUM REPAIR FASTENER DIAMETER, AS MARKED.  REPAIR ACCOMPLISHED PER REO-G12621 AND EO DC8-5320-32359.
